標題: Convex underestimation for posynomial functions of positive variables
作者: Li, Han-Lin
Tsai, Jung-Fa
Floudas, Christodoulos A.
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
關鍵字: Convex envelopes;Convex underestimators;Posynomials
公開日期: 1-六月-2008
摘要: The approximation of the convex envelope of nonconvex functions is an essential part in deterministic global optimization techniques (Floudas in Deterministic Global Optimization: Theory, Methods and Application, 2000). Current convex underestimation algorithms for multilinear terms, based on arithmetic intervals or recursive arithmetic intervals (Hamed in Calculation of bounds on variables and underestimating convex functions for nonconvex functions, 1991; Maranas and Floudas in J Global Optim 7: 143-182, (1995); Ryoo and Sahinidis in J Global Optim 19: 403-424, (2001)), introduce a large number of linear cuts. Meyer and Floudas (Trilinear monomials with positive or negative domains: Facets of convex and concave envelopes, pp. 327-352, (2003); J Global Optim 29: 125-155, (2004)), introduced the complete set of explicit facets for the convex and concave envelopes of trilinear monomials with general bounds. This study proposes a novel method to underestimate posynomial functions of strictly positive variables.
URI: http://dx.doi.org/10.1007/s11590-007-0061-6
http://hdl.handle.net/11536/8779
ISSN: 1862-4472
DOI: 10.1007/s11590-007-0061-6
期刊: OPTIMIZATION LETTERS
Volume: 2
Issue: 3
起始頁: 333
結束頁: 340
顯示於類別:期刊論文


文件中的檔案:

  1. 000261234500005.pdf